MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ5307
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 18 minibore bi-fuse pressure 2 iv connectors experienced damaged or open unit packaging/seal where sterility was compromised.The following information was provided by the initial reporter: material #: mz5307, batch/lot #: 20126424.Pacu team said that they are seeing a defect around the sealing of the package in product #mz5307.It looks like the plastic didn¿t adhere together.
 
Additional Manufacturer Narrative
H.6.Investigation: a complaint of packaging not being fully sealed was received from the customer.17 unopened samples were returned for investigation.Through visual inspection the customer complaint was verified.All 17 samples had packages that were not fully sealed.The manufacturing plant was then notified and they performed an investigation.A device history record review for model mz5307 lot number 20126424 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for the defect was determined to be a dirty mold on the manufacturing machine leading to the product not being fully sealed.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of packaging issues with lot #20126424 regarding item mz5307.H3 other text : see h.10.
 
Event or Problem Description
It was reported that 18 minibore bi-fuse pressure 2 iv connectors experienced damaged or open unit packaging/seal where sterility was compromised.The following information was provided by the initial reporter: material #: mz5307 batch/lot #: 20126424.Pacu team said that they are seeing a defect around the sealing of the package in product #mz5307.It looks like the plastic didn¿t adhere together.

Brand Name
MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11996773
Report Number9616066-2021-51312
Device Sequence Number14342677
Product Code FPA
UDI-Device Identifier50885403230606
UDI-Public50885403230606
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ5307
Device Catalogue NumberMZ5307
Device Lot Number20126424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1